Calybites phasianipenella Diakonoff, 1968

Permalink

SUBFAMILY Gracillariinae
GENUSCalybites
SPECIES phasianipenella
AUTHORDiakonoff, 1968
ORIGINAL COMBINATIONCalybites phasianipenella (Hübner [1810–1813]).
TYPE LOCALITY 
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S)  
STATUSUnavailable name
COMMENTAn incorrect subsequent spelling of Tinea phasianipennella Hübner, 1813.
PUBLICATION Diakonoff, A. 1968b. Aantekeningen over de Nederlandse Microlepidoptera 2. - Entomologische Berichten 28(5):90–94.
PAGINATION 93